1. Miloslav Znojil,
    "Crypto-unitary forms of quantum evolution operators."
    Int. J. Theor. Phys., to appear
    (arXiv:1204.5989v3 [quant-ph])

  2. Miloslav Znojil and Geza Levai,
    "Schroedinger equations with indefinite effective mass."
    Phys. Lett. A 376 (2012), pp. 3000-3005
    (arXiv:1201.6142v1 [quant-ph])

  3. Miloslav Znojil,
    "Quantum star-graph analogues of PT-symmetric square wells".
    Can. J. Phys., 2012, 90(12): 1287-1293
    Editor s choice: open access:

  4. Miloslav Znojil,
    "Coulomb potential and the paradoxes of PT-symmetrization".
    J. Engin. Math., in print
    available as 'Online First' on SpringerLink

  5. Miloslav Znojil,
    "Quantum catastrophes: a case study."
    J. Phys. A: Math. Theor. 45 (2012) 444036
    arXiv: 1206.6000
    (here: free access for the next thirty days)

  6. Miloslav Znojil and Hendrik B. Geyer,
    "Smeared quantum lattices exhibiting PT-symmetry with positive P"
    Fortschritte der Physik - Progress of Physics , in print (cf. early view)
    arXiv: 1201.5058

  7. Fabio Bagarello and Miloslav Znojil,
    "Non linear pseudo-bosons versus hidden Hermiticity. II: The case of unbounded operators"
    J. Phys. A: Math. Theor. 45 (2012) 115311
    arXiv: 1202.2028

  8. Miloslav Znojil,
    "Quantum Big Bang without fine-tuning in a toy-model"
    Journal of Physics: Conference Series 343 (2012) 012136 (20 pp.)
    {IOP, ISSN 1742-6588 (Print), ISSN 1742-6596 (Online)}
    arXiv: 1105.1282

  9. Miloslav Znojil,
    "Quantum inner-product metrics via recurrent solution of Dieudonne equation."
    J. Phys. A: Math. Theor. 45 (2012) 085302
    arXiv: 1201.2263

  10. Miloslav Znojil,
    "Matrix Hamiltonians with a chance of being complex symmetric"
    Integral Equations and Operator Theory 74 (2012) 5-6
    ISSN 0378-620X (Print) 1420-8989 (Online)

  11. Miloslav Znojil,
    "N-site-lattice analogues of V(x)=i x^3"
    Annals of Physics 327 (2012) 893 - 913
    arXiv: 1111.0484

  12. Miloslav Znojil,
    "PT—Symmetric Quantum Models Living in an Auxiliary Pontryagin Space"
    Journal of Mathematics and System Science, Vol. 2, Nr. 2 (2012), pp. 102 - 109
    (ISSN 2159-5291, USA)
    arXiv: 1110.1218

  13. Fabio Bagarello and Miloslav Znojil,
    "The dynamical problem for a non self-adjoint Hamiltonian",
    Operator Theory: Advances and Applications, Vol. 221 (2012), pp. 109 - 119,
    alias: in
    Arendt, W.; Ball, J.A.; Behrndt, J.; Förster, K.-H.; Mehrmann, V.; Trunk, C. (Eds.),
    "Spectral Theory, Mathematical System Theory, Evolution Equations, Differential and Difference Equations", pp. 109 - 119,
    ISBN 978-3-0348-0296-3
    See also online,
    material partially presented during
    21st International Workshop on Operator Theory and Applications, Berlin, July 2010,
    arXiv: 1105.4716


Note: Reprints available upon an e-mailed request.
undated updates